MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number HM16C
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " over 50% of the box tips welded to pkg".
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.
 
Additional Manufacturer Narrative
The investigation covered aspects such as personnel, machinery, materials, methods, environment, and measurements (5m1e principle).Key findings include: personnel involved were adequately trained.Machines operated smoothly with no anomalies.Raw materials met inspection standards.The coating solution preparation and coating process followed standard procedures with no deviations.Temperature and humidity during production were stable and compliant.The batch passed outgoing inspection without abnormalities.The root cause was identified as environmental factors (high temperature or humidity) during transportation or storage, which likely caused the stickiness between the catheter and packaging.No corrective actions were planned for now, as the production process was deemed satisfactory.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
The investigation covered aspects such as personnel, machinery, materials, methods, environment, and measurements (5m1e principle).Key findings include: · personnel involved were adequately trained.· machines operated smoothly with no anomalies.· raw materials met inspection standards.· the coating solution preparation and coating process followed standard procedures with no deviations.· temperature and humidity during production were stable and compliant.· the batch passed outgoing inspection without abnormalities.The root cause was identified as environmental factors (high temperature or humidity) during transportation or storage, which likely caused the stickiness between the catheter and packaging.No corrective actions were planned for now, as the production process was deemed satisfactory.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4).Manufacturing site: (b)(4).

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key21503524
Report Number1049092-2025-00114
Device Sequence Number20838302
Product Code EZD
UDI-Device Identifier00815947020352
UDI-Public00815947020352
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHM16C
Device Lot Number24B10701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/17/2025
04/17/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date04/24/2025
05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown